Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$\omega$-chaos and topological entropy
HTML articles powered by AMS MathViewer

by Shi Hai Li PDF
Trans. Amer. Math. Soc. 339 (1993), 243-249 Request permission

Abstract:

We present a new concept of chaos, $\omega$-chaos, and prove some properties of $\omega$-chaos. Then we prove that $\omega$-chaos is equivalent to positive entropy on the interval. We also prove that $\omega$-chaos is equivalent to the definition of chaos given by Devaney on the interval.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F13, 58F08
  • Retrieve articles in all journals with MSC: 58F13, 58F08
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 339 (1993), 243-249
  • MSC: Primary 58F13; Secondary 58F08
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1108612-8
  • MathSciNet review: 1108612